MathSciNet Relay Station
MathSciNet bibliographic data
MR729790 05C45 (05C30 15A15)
Schrijver, A. Bounds on the number of Eulerian orientations. Combinatorica 3 (1983), no. 3-4, 375–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement